MathSciNet Relay Station
MathSciNet bibliographic data
MR1857768 05C25 (05C15)
Lazebnik, Felix; Woldar, Andrew J. General properties of some families of graphs defined by systems of equations. J. Graph Theory 38 (2001), no. 2, 65–86.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement